Alert archive / Florida / Wind Advisories in 2020

Wind Advisory 8, NWS Jacksonville, FL

September 19, 2020Camden County, Glynn County, Georgia; Duval County, Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Sep 19, 2020, 2:29 AM EDT for Camden County, Glynn County, Georgia; Duval County, Flagler County, Nassau County, Florida. It took effect at Sep 19, 2020, 10:00 AM EDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2020, 2:29 AM EDT (06:29 UTC)
In effect from
Sep 19, 2020, 10:00 AM EDT
Expired
Sep 21, 2020, 8:00 PM EDT
In force
58 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WWUS72 KJAX 190629
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
229 AM EDT Sat Sep 19 2020

FLZ124-125-133-138-GAZ154-166-192100-
/O.NEW.KJAX.WI.Y.0008.200919T1400Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Coastal Glynn-Coastal Camden-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Palm Coast, 
Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Dover Bluff, Kingsland, 
and Dungeness
229 AM EDT Sat Sep 19 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT
MONDAY...

* WHAT...Northeast winds 20 to 30 mph with peak wind gusts of 40 
  to 50 mph expected.

* WHERE...In Georgia, Coastal Glynn and Coastal Camden Counties. 
  In Florida, Coastal Nassau, Coastal Duval, Coastal St. Johns 
  and Coastal Flagler Counties.

* WHEN...From 10 AM this morning to 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
8 follow-up statements
258 
WWUS72 KJAX 192046
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
446 PM EDT Sat Sep 19 2020

GAZ154-166-192200-
/O.CAN.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Glynn-Coastal Camden-
Including the cities of Jekyll Island, Glynn Haven, Sea Island, 
St. Simons, Country Club Estate, Dock Junction, Dover Bluff, 
Kingsland, and Dungeness
446 PM EDT Sat Sep 19 2020

...WIND ADVISORY IS CANCELLED...

Breezy northeast winds will continue through Sunday but winds 
will generally remain below wind advisory conditions with a few
gusts around 35 mph.

$$

FLZ124-125-133-138-201030-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
446 PM EDT Sat Sep 19 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts of 40 mph.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
987 
WWUS72 KJAX 200613
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
213 AM EDT Sun Sep 20 2020

GAZ154-166-202100-
/O.EXB.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/
Coastal Glynn-Coastal Camden-
Including the cities of Jekyll Island, Glynn Haven, Sea Island, 
St. Simons, Country Club Estate, Dock Junction, Dover Bluff, 
Kingsland, and Dungeness
213 AM EDT Sun Sep 20 2020

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY...

* WHAT...Northeast winds increasing to 20 to 30 mph with peak wind
  gusts of 40 to 50 mph at times through Monday.

* WHERE...Coastal Glynn and Coastal Camden Counties.

* WHEN...From noon today to 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ124-125-133-138-202100-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
213 AM EDT Sun Sep 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northeast winds increasing to 25 to 35 mph with peak wind
  gusts of 45 to 55 mph at times through Monday.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
475 
WWUS72 KJAX 200710
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
310 AM EDT Sun Sep 20 2020

FLZ025-032-033-037-038-202100-
/O.EXA.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/
Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler-
Including the cities of Normandy, Ortega, Riverside, San Marco, 
Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, 
Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, 
Carraway, Palatka, Bunnell, Espanola, and Andalusia
310 AM EDT Sun Sep 20 2020

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY...

* WHAT...Northeast winds increasing to 20 to 30 mph with peak 
  wind gusts of 40 to 50 mph at times through Monday.

* WHERE...Inland Duval, Clay, Inland St. Johns, Putnam and 
  Inland Flagler Counties.

* WHEN...From noon today to 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ124-125-133-138-202100-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
310 AM EDT Sun Sep 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northeast winds increasing to 25 to 35 mph with peak 
  wind gusts of 45 to 55 mph at times through Monday.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

GAZ154-166-202100-
/O.CON.KJAX.WI.Y.0008.200920T1600Z-200921T2200Z/
Coastal Glynn-Coastal Camden-
Including the cities of Jekyll Island, Glynn Haven, Sea Island, 
St. Simons, Country Club Estate, Dock Junction, Dover Bluff, 
Kingsland, and Dungeness
310 AM EDT Sun Sep 20 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
MONDAY...

* WHAT...Northeast winds increasing to 20 to 30 mph with peak 
  wind gusts of 40 to 50 mph at times through Monday.

* WHERE...Coastal Glynn and Coastal Camden Counties.

* WHEN...From noon today to 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
183 
WWUS72 KJAX 202015
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
415 PM EDT Sun Sep 20 2020

FLZ025-032-033-037-038-GAZ154-166-210000-
/O.EXT.KJAX.WI.Y.0008.000000T0000Z-200921T0000Z/
Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler-
Coastal Glynn-Coastal Camden-
Including the cities of Normandy, Ortega, Riverside, San Marco, 
Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, 
Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, 
Carraway, Palatka, Bunnell, Espanola, Andalusia, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Dover Bluff, Kingsland, and Dungeness
415 PM EDT Sun Sep 20 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds increasing to 20 to 30 mph with peak wind
  gusts of 35 to 45 mph at times through this evening.

* WHERE...Coastal Glynn and Coastal Camden Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ124-125-133-138-210900-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
415 PM EDT Sun Sep 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northeast winds increasing to 25 to 35 mph with peak wind
  gusts of 40 to 50 mph at times through Monday.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
214 
WWUS72 KJAX 210006
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
806 PM EDT Sun Sep 20 2020

FLZ025-032-033-037-038-GAZ154-166-210115-
/O.EXP.KJAX.WI.Y.0008.000000T0000Z-200921T0000Z/
Inland Duval-Clay-Inland St. Johns-Putnam-Inland Flagler-
Coastal Glynn-Coastal Camden-
Including the cities of Normandy, Ortega, Riverside, San Marco, 
Doctors Inlet, Lakeside, Bellair, Middleburg, Orange Park, 
Fruit Cove, Switzerland, Bakersville, Picolata, Bostwick, 
Carraway, Palatka, Bunnell, Espanola, Andalusia, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Dover Bluff, Kingsland, and Dungeness
806 PM EDT Sun Sep 20 2020

...WIND ADVISORY HAS EXPIRED...

$$

FLZ124-125-133-138-210900-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200921T2200Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
806 PM EDT Sun Sep 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 6 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
958 
WWUS72 KJAX 210619
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
219 AM EDT Mon Sep 21 2020

FLZ124-125-133-138-212100-
/O.EXT.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
219 AM EDT Mon Sep 21 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
838 
WWUS72 KJAX 211851
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
251 PM EDT Mon Sep 21 2020

FLZ124-125-133-138-220000-
/O.CON.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
251 PM EDT Mon Sep 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Duval, Coastal Nassau, Coastal St. Johns and 
  Coastal Flagler Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
310 
WWUS72 KJAX 220010
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
810 PM EDT Mon Sep 21 2020

FLZ124-125-133-138-220115-
/O.EXP.KJAX.WI.Y.0008.000000T0000Z-200922T0000Z/
Coastal Nassau-Coastal Duval-Coastal St. Johns-Coastal Flagler-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, and Palm Coast
810 PM EDT Mon Sep 21 2020

...WIND ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 19, 1:35 AM EDT, 54 minutes earlier.

Area forecast discussion, Sep 19, 1:35 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
135 AM EDT Sat Sep 19 2020

.AVIATION...
[Through 06Z Sunday]

Widespread MVFR CIGS about to overspread all TAF sites from the
coast to inland over the next 4-6 hours with MVFR VSBYS already
being reported at SSI in light showers that will impact CRG/SGJ
within the next couple of hours, then push inland to JAX/VQQ by
12z then GNV by 15z. NE winds will steadily increase to 15-20
knots with gusts to 25-30 knots at SGJ/SSI/CRG with gusts of 20-25
knots at JAX/VQQ/GNV by the 15-18z time frame. Heavy rainfall will
begin to impact SGJ by the 15z time frame with embedded storms
possible from 18z-03z time frame and have included VCTS for now.

&&

.PREV DISCUSSION [728 PM EDT]...

.NEAR TERM [Through Tonight]...

The northeast flow pattern will intensify Tonight as high pressure
builds to the north, and an inverted trough builds over the western
Atlantic. Cloud coverage will increase through the night, as
isolated to scattered showers become more common. The best chance
for these showers will be along the coastal counties. Winds will
pick up overnight along the coast, becoming noticeably gusty at
area beaches by dawn. The showers that come ashore overnight will
also produce briefly higher wind gusts. Lows will generally be in
the upper 60s to around 70 inland, and in the lower to middle 70s
coastal.

.SHORT TERM [Saturday Through Sunday Night]...

Expansive high pressure will strengthen as it shifts west from
the Great Lakes region to New England. This will enhance the
northeasterly flow across the region, leading to breezy to gusty
conditions across the area; coastal areas will be on gustier side
with respect to gradient winds. Additionally, scattered to
numerous showers and isolated storms are expected to move onshore,
primarily affecting the coastal areas, each afternoon.
Northeasterly steering flow may result in multiple waves of heavy
rain along the northeast Florida coast/beaches this
weekend...localized flooding will be a concern.

As a drier, cooler airmass upstream slowly jostles its way south,
a noticeable plunge in temps will occur, with readings between
8-10 degrees below mid-September normals. By Sunday, high temps
across most of the area will be in the low to upper 70s with
morning low falling into the low to mid 60s across southeast
Georgia and the upper 60s to lower 70s across northeast Florida.

.LONG TERM [Monday Through Friday]...

Surface high will remain centered over New England through
Monday before repositioning and stacking under broad ridging
aloft. Prolonged strong northeasterly winds (and associated
coastal hazards) will likely remain through Monday but may start
to back off on Tuesday as winds veer to the east as the surface
high scoots to the southeast. Meanwhile, dry north-northeasterly
low to mid-level flow will scour moisture to our south, eliminating
chances for most of the area with the exception of low-end chances
along the coastal northeast Florida. Shower and storm chances
will remain at bay through at least Wednesday before the influence
of TS Beta lift a tropical airmass northward back over the area on
Thursday. Unseasonably cool, Fall-like temps will continue
through the middle of next week before trending back towards
normal.

.MARINE...

High pressure will strengthen over the Great Lakes through this
evening and will wedge into the southeastern states tomorrow,
with an abrupt north to northeasterly wind surge entering the
southeast Georgia waters just after midnight tonight and then
overspreading the northeast Florida waters during the predawn and
early morning hours on Saturday. Have posted a Gale Watch to
replace small craft advisories by late morning Saturday into
Monday as well as a high surf advisory for surf heights increasing
to 6 to 9 feet along the coast. Strong high pressure will then
build over New England tomorrow night and Sunday, maintaining
strong northeasterly winds across our waters through Monday night,
with widespread showers and a few thunderstorms expected. High
pressure will then weaken over the Appalachians on Tuesday as a
Tropical Cyclone approaches Deep South Texas.

Rip Currents: High Risk of Rip currents through Monday for NE FL
and SE GA due to the NE winds surging onshore through the weekend.

.HYDROLOGY...

The strong NE onshore flow will push bands of showers and isolated
storms into the St Johns and Flagler coastal areas on Saturday
and Sunday with rainfall totals of 2-3 inches expected. Localized
flooding is expected which will be exacerbated during times of
high tide along the coast and in urban areas. However, a flash
flood watch does not appear needed at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  78  60  76  57  75 /  10  10   0   0   0
SSI  78  68  78  68  77 /  30  30  10  10  10
JAX  80  69  80  69  79 /  60  50  30  10  20
SGJ  82  74  82  73  81 /  90  80  60  20  30
GNV  82  70  81  68  82 /  60  60  20  10  10
OCF  85  72  83  70  83 /  80  70  30  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 6 AM EDT this morning through Monday
     afternoon for Coastal Duval-Coastal Flagler-Coastal Nassau-
     Coastal St. Johns.

     Coastal Flood Watch from this evening through Monday afternoon
     for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
     St. Johns.

     High Surf Advisory from 5 PM this afternoon to 6 PM EDT Monday
     for Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
     St. Johns.

     Coastal Flood Advisory from 9 AM this morning to 8 PM EDT this
     evening for Coastal Duval-Coastal Flagler-Coastal Nassau-
     Coastal St. Johns.

     Coastal Flood Advisory from 9 AM this morning to 6 PM EDT Monday
     for Clay-Inland Duval-Inland Flagler-Inland St. Johns-
     Putnam.

GA...High Rip Current Risk from 6 AM EDT this morning through Monday
     afternoon for Coastal Camden-Coastal Glynn.

     Coastal Flood Watch from this evening through Monday afternoon
     for Coastal Camden-Coastal Glynn.

     High Surf Advisory from 5 PM this afternoon to 6 PM EDT Monday
     for Coastal Camden-Coastal Glynn.

     Coastal Flood Advisory from 9 AM this morning to 8 PM EDT this
     evening for Coastal Camden-Coastal Glynn.

AM...Small Craft Advisory until noon EDT today for Coastal waters
     from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Gale Warning from 4 PM this afternoon to 6 PM EDT Monday for
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

     Small Craft Advisory until noon EDT today for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM.

     Gale Warning from noon today to 6 PM EDT Monday for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 2:58 AM EDTCoastal Flood WarningJAXCamden, Glynn63 hr
Sep 19, 2:35 AM EDTGale WarningJAX71 hr
Sep 19, 2:58 AM EDTCoastal Flood WatchJAXFlagler24 hr
Sep 19, 1:11 PM EDTSpecial Weather StatementJAXSaint Johns94 min
Sep 19, 2:23 PM EDTAreal Flood WarningJAXSaint Johns3 hr
Sep 19, 2:35 PM EDTFlood WatchJAXFlagler11 hr
Sep 19, 5:23 PM EDTSpecial Weather StatementJAXFlagler52 min
Sep 19, 6:26 PM EDTSpecial Weather StatementJAXFlagler64 min
Sep 19, 7:28 PM EDTAreal Flood WarningJAXFlagler2 hr

Nearby

Wind Advisories in Florida, 2020Wind Advisories in Georgia, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.